# SDR R61A2021071000560

- Difficulty date: June 27, 2021
- Submitted: July 10, 2021
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 44,453 hours, 27,732 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support Bracket
- Part number: 17066796001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR STRUCTURE CENTER FUS III, FLOOR SUPPORT BRACKET CRACKED AT FR 86, RBL 30.  FLOOR SUPPORT BRACKET AT FR 86 RBL 30 HAS BEEN WITH REPLACED WITH NEW AND INSTALLED IAW EMBRAER SRM 51-41-01
